# SDR PCAA0108080

- Difficulty date: August 6, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 31,623 hours, 34,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT FOUND FORWARD HALF OF RIGHT FLOOR PATH LIGHTS AND FORWARD ARROW EXIT SIGN INOPERATIVE.  PLUGS BETWEEN LIGHTING STRIPS FOUND DISCONNECTED.  RECONNECTED PLUGS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
